MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SM5009 20 DROP UNIV SET W/SMARTSITE VALVE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. SM5009 20 DROP UNIV SET W/SMARTSITE VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number SM5009
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Multiple devices missing flow control controller.Fda safety report id # (b)(4).

Brand Name
SM5009 20 DROP UNIV SET W/SMARTSITE VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
dublin OH 43016
MDR Report Key9540487
Report NumberMW5092001
Device Sequence Number14023996
Product Code FPA
UDI-Device Identifier10351688500595
UDI-Public0110351688500595172205201038
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/20/2022
Device Model NumberSM5009
Device Lot Number3821477
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;